# SDR REXA2014040600344

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 14,826 hours, 9,369 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY LIGHT WIRING IS MISSING 2 PINS & THE LT AFT EMERGENCY LIGHT WIRING IS MISSING 1 PIN.  REPLACED 2 PINS ON LT FWD EMERGENCY LIGHT WIRING & 1 PIN ON LT AFT EMERGENCY LIGHT WIRING IAW CRJ 900 ESPM 20-16-05.  OPERATIONS CHECKED GOOD IAW CRJ 700 900 AMM 33-51-00-710-801-A01.
